MathSciNet Relay Station
MathSciNet bibliographic data
MR352019 10H10 (10H15)
Elliott, P. D. T. A. On the distribution of the values of quadratic $L$-series in the half-plane $\sigma >{1\over 2}$. Invent. Math. 21 (1973), 319–338.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement